Alert archive / Georgia / Red Flag Warnings in 2007

Red Flag Warning 96, NWS Tallahassee, FL

June 9, 200716 counties in Florida; 5 counties in Alabama; 26 counties in Georgia

NWS Tallahassee, FL issued this red flag warning at Jun 9, 2007, 2:36 PM CDT for 16 counties in Florida; 5 counties in Alabama; 26 counties in Georgia. It took effect at Jun 10, 2007, 12:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 9, 2007, 2:36 PM CDT (19:36 UTC)
In effect from
Jun 10, 2007, 12:00 PM CDT
Expired
Jun 10, 2007, 7:00 PM CDT
In force
7 hr
Issued by
NWS Tallahassee, FL
All 47 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.6 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 589 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
589 J/kg
Mixed-layer CIN
-143 J/kg
Mixed-layer LCL
955 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 091936
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
336 PM EDT SAT JUN 9 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM CDT SUNDAY FOR 
SOUTHEAST ALABAMA DUE TO LOW RELATIVE HUMIDITY...20 FOOT WINDS AT OR 
ABOVE 10 MPH AND HIGH KBDI...
...RED FLAG WARNING IN EFFECT FROM 3 PM TO 8 PM EDT SUNDAY FOR 
SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED LONG DURATIONS 
OF LOW RELATIVE HUMIDITY...
...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM
EDT /7 PM CDT/ SUNDAY FOR THE FLORIDA PANHANDLE AND BIG BEND DUE 
TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH 
DISPERSION...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE 
HUMIDITY FOR THE FLORIDA PANHANDLE...FLORIDA BIG BEND AND SOUTHEAST 
ALABAMA...

.DISCUSSION...A WEAK COLD FRONT APPROACHING FROM THE NORTH COMBINED 
WITH A WARM...MOIST AND UNSTABLE AIRMASS WILL GENERATE SCATTERED 
AND POSSIBLY STRONG THUNDERSTORMS FOR THE REMAINDER OF THIS AFTERNOON 
AND EVENING. IT WILL BE HOT AND DRY WITH RED FLAG CRITERIA EXPECTED 
ACROSS THE ENTIRE TRI-STATE REGION SUNDAY AFTERNOON. 

FLZ007-009>019-026>029-034-100930-
/O.NEW.KTAE.FW.W.0096.070610T1700Z-070611T0000Z/
/O.NEW.KTAE.FW.A.0077.070611T1800Z-070612T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
336 PM EDT SAT JUN 9 2007 /236 PM CDT SAT JUN 9 2007/

...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM
EDT /7 PM CDT/ SUNDAY...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM
EDT /7 PM CDT/ SUNDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. THE LOW RELATIVE HUMIDITY ALONG WITH HIGH
DISPERSION WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER
WATCH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

ALZ065>069-100930-
/O.NEW.KTAE.FW.W.0096.070610T1800Z-070611T0000Z/
/O.NEW.KTAE.FW.A.0077.070611T1800Z-070612T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
236 PM CDT SAT JUN 9 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM CDT SUNDAY...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM CDT SUNDAY. A FIRE
WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN
EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. THE LOW RELATIVE HUMIDITY ALONG WITH 20
FOOT WIND SPEEDS ABOVE 10 MPH AND HIGH KBDI INDEX WILL ENHANCE
FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

GAZ120>131-142>148-155>161-100930-
/O.NEW.KTAE.FW.W.0096.070610T1900Z-070611T0000Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
336 PM EDT SAT JUN 9 2007

...RED FLAG WARNING IN EFFECT FROM 3 PM TO 8 PM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 3 PM TO 8 PM EDT SUNDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. THE LOW RELATIVE HUMIDITY WILL ENHANCE
FIRE GROWTH POTENTIAL.

$$

BARRY
2 follow-up statements
000 
WWUS82 KTAE 100914
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
514 AM EDT SUN JUN 10 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
CDT THIS EVENING FOR SOUTHEAST ALABAMA DUE TO LOW RELATIVE
HUMIDITY...20 FOOT WINDS AT OR ABOVE 10 MPH AND HIGH KBDI...
...RED FLAG WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 PM EDT
THIS EVENING FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO
EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... 
...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ THIS
AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE FLORIDA
PANHANDLE AND BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW
RELATIVE HUMIDITY AND HIGH DISPERSION VALUES... ...FIRE WEATHER
WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING DUE
TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY FOR THE
FLORIDA PANHANDLE...FLORIDA BIG BEND AND SOUTHEAST ALABAMA...

.DISCUSSION...A WEAK COLD FRONT IS APPROACHING FROM THE NORTH. 
BEHIND THE FRONT...A MUCH DRIER AIRMASS WILL FILTER INTO THE
REGION. IT WILL BE HOT AND DRY WITH RED FLAG CRITERIA EXPECTED
ACROSS THE ENTIRE TRI-STATE REGION THIS AFTERNOON...AND AGAIN OVER
MUCH OF THE REGION ON MONDAY AFTERNOON.

FLZ007-009>019-026>029-034-101930-
/O.CON.KTAE.FW.W.0096.070610T1700Z-070611T0000Z/
/O.CON.KTAE.FW.A.0077.070611T1800Z-070612T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
514 AM EDT SUN JUN 10 2007 /414 AM CDT SUN JUN 10 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/
THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. THE LOW RELATIVE HUMIDITY ALONG WITH HIGH
DISPERSION VALUES WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER
WATCH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

ALZ065>069-101930-
/O.CON.KTAE.FW.W.0096.070610T1800Z-070611T0000Z/
/O.CON.KTAE.FW.A.0077.070611T1800Z-070612T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
414 AM CDT SUN JUN 10 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING...
 
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. THE LOW RELATIVE HUMIDITY ALONG WITH 20
FOOT WIND SPEEDS ABOVE 10 MPH AND HIGH KBDI INDEX WILL ENHANCE
FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

GAZ120>131-142>148-155>161-101930-
/O.CON.KTAE.FW.W.0096.070610T1900Z-070611T0000Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
514 AM EDT SUN JUN 10 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
8 PM EDT THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
8 PM EDT THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. THE LOW RELATIVE HUMIDITY WILL ENHANCE
FIRE GROWTH POTENTIAL.

$$

12-WATSON
000 
WWUS82 KTAE 101910
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
310 PM EDT SUN JUN 10 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING FOR LOW RELATIVE HUMIDITY FOR SOUTHWEST AND SOUTH CENTRAL
GEORGIA AND THE FLORIDA BIG BEND AND PANHANDLE...

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR LOW RELATIVE HUMIDITY...WIND...AND DROUGHT CONDITIONS FOR
SOUTHEAST ALABAMA...

...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM
EDT /7 PM CDT/ MONDAY FOR LOW RELATIVE HUMIDITY FOR PORTIONS OF
THE FLORIDA BIG BEND AND PANHANDLE AWAY FROM THE IMMEDIATE
COAST...

.DISCUSSION...DAYTIME HEATING WILL COMBINE WITH DRY AIR TO PRODUCE
LOW RELATIVE HUMIDITY THIS AFTERNOON AND MONDAY AFTERNOON.


FLZ028-029-034-110000-
/O.CAN.KTAE.FW.A.0077.070611T1800Z-070612T0000Z/
/O.CON.KTAE.FW.W.0096.000000T0000Z-070611T0000Z/
TAYLOR-LAFAYETTE-DIXIE-
310 PM EDT SUN JUN 10 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING FOR LOW RELATIVE HUMIDITY...
...FIRE WEATHER WATCH IS CANCELLED FOR MONDAY AFTERNOON...

THE RELATIVE HUMIDITY WILL REMAIN NEAR OR BELOW 35 PERCENT UNTIL
ABOUT 8 PM THIS EVENING. THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE HAS CANCELLED THE FIRE WEATHER WATCH THAT WAS IN
EFFECT FOR MONDAY AFTERNOON. THE RELATIVE HUMIDITY MAY BRIEFLY DROP 
BELOW 35 PERCENT MONDAY AFTERNOON...BUT WITH ONSHORE WINDS THROUGH
MUCH OF THE DAY IT WILL NOT BE LONG ENOUGH TO WARRANT A RED FLAG
WARNING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-110000-
/O.CAN.KTAE.FW.A.0077.070611T1800Z-070612T0000Z/
/O.CON.KTAE.FW.W.0096.000000T0000Z-070611T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
210 PM CDT SUN JUN 10 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING FOR LOW RELATIVE HUMIDITY...WIND...AND DROUGHT CONDITIONS...
...FIRE WEATHER WATCH IS CANCELLED FOR MONDAY AFTERNOON...

THE RELATIVE HUMIDITY WILL REMAIN BELOW 30 PERCENT UNTIL ABOUT 7
PM THIS EVENING. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS
CANCELLED THE FIRE WEATHER WATCH THAT WAS IN EFFECT FOR MONDAY 
AFTERNOON. ALTHOUGH THE RELATIVE HUMIDITY WILL BE BELOW 30 PERCENT
AND THE KBDI WILL BE WELL ABOVE 500...WIND SPEEDS WILL NOT REACH
THE 10 MPH MINIMUM NEEDED FOR A RED FLAG WARNING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY...WIND...AND DROUGHT CONDITIONS WILL ENHANCE FIRE GROWTH 
POTENTIAL.

$$

FLZ007-009>019-026-027-110000-
/O.UPG.KTAE.FW.A.0077.070611T1800Z-070612T0000Z/
/O.NEW.KTAE.FW.W.0097.070611T1700Z-070612T0000Z/
/O.CON.KTAE.FW.W.0096.000000T0000Z-070611T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-
310 PM EDT SUN JUN 10 2007 /210 PM CDT SUN JUN 10 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING FOR LOW RELATIVE HUMIDITY...
...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM
EDT /7 PM CDT/ MONDAY FOR LOW RELATIVE HUMIDITY...

THE RELATIVE HUMIDITY WILL REMAIN NEAR OR BELOW 35 PERCENT UNTIL
ABOUT 8 PM EDT (7 PM CDT) THIS EVENING. THE NATIONAL WEATHER
SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN
EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ MONDAY.
THE RELATIVE HUMIDITY WILL DROP BELOW THE CRITICAL 35 PERCENT
LEVEL EARLY MONDAY AFTERNOON...AND REMAIN BELOW 35 PERCENT UNTIL
LATE AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

GAZ120>131-142>148-155>161-110000-
/O.CON.KTAE.FW.W.0096.000000T0000Z-070611T0000Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
310 PM EDT SUN JUN 10 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING FOR LOW RELATIVE HUMIDITY...

THE RELATIVE HUMIDITY WILL REMAIN BELOW 25 PERCENT UNTIL AROUND 
8 PM EDT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. THE LOW RELATIVE HUMIDITY WILL ENHANCE
FIRE GROWTH POTENTIAL.

$$

FOURNIER

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jun 9, 2:34 PM CDT, 2 minutes earlier.

Area forecast discussion, Jun 9, 2:34 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
334 PM EDT SAT JUN 9 2007

.SYNOPSIS...
THE AFTERNOON REGIONAL SURFACE ANALYSIS SHOWS A LOW PRESSURE
TROUGH FROM COASTAL NC TO LA...AND A FAIRLY STEEP DEWPOINT
GRADIENT FROM OK TO WV. SCATTERED THUNDERSTORMS HAVE DEVELOPED
OVER SOUTHERN AL...SOUTHERN MS...AND THE WESTERN FL PANHANDLE
AHEAD OF THE TROUGH AXIS. LIKE YESTERDAY AT THIS TIME...THE CU
FIELD OVER OUR AREA IS SUPPRESSED AND TEMPERATURES ARE ABOVE
AVERAGE AND ALREADY IN THE MID 90S. VAPOR IMAGERY SHOWS A WEAK
UPPER LEVEL SHORT WAVE TROUGH PROPAGATING EASTWARD OVER NORTHERN AL
AND NORTH GA...WHICH MAY BE AIDING IN THE DEVELOPMENT OF THE
THUNDERSTORMS.

&&

.SHORT TERM...
(TONIGHT THROUGH TUESDAY) WE STILL EXPECT SCATTERED THUNDERSTORMS
TO DEVELOP ALONG THE SEA BREEZE FRONT IN FL EARLY THIS EVENING...AS
THE OPPOSING OFFSHORE FLOW PINS THE SEA BREEZE FRONT NEAR THE
COAST AND ENHANCES LOW LEVEL CONVERGENCE THERE. WE ALSO THINK
SCATTERED STORMS WILL AFFECT OUR SOUTHEAST AL AND SOUTHWEST GA
ZONES AS THEY DEVELOP AHEAD OF THE AFOREMENTIONED UPPER LEVEL
SHORT WAVE...AND OUTFLOW FROM THE ONGOING NEARBY STORMS TRIGGER
STORMS IN OUR AREA. AFTER THIS EVENING WE EXPECT A HOT AND DRY
SUNDAY AND MONDAY AS STRONG RIDGING DEVELOPS ALOFT...AND DRY
SINKING AIR SUPPRESSES THE DEVELOPMENT OF DEEP MOIST CONVECTION.
HIGH TEMPERATURES MAY APPROACH RECORD LEVELS...BUT THE RELATIVE
HUMIDITY WILL BE TOO LOW TO WORRY ABOUT HEAT INDEXES. AT LEAST
NIGHTTIME LOWS SHOULD BE A LITTLE COOLER THAN AVERAGE SUNDAY
NIGHT. ON TUESDAY THE MOS STILL HAVE THE POP AT OR BELOW 10
PERCENT...BUT WE RAISED IT TO 20 PERCENT AS WE ARE CONCERNED ABOUT
THE INCREASE IN DEEP LAYER MOISTURE AND AN APPROACHING UPPER
TROUGH.

.LONG TERM...
(TUESDAY THROUGH SATURDAY) TUESDAY THROUGH WEDNESDAY...GFS
INDICATES THAT THE UPPER RIDGE WILL SHIFT WESTWARD AS A WEAK SHORT
WAVE SLIDES SOUTHWARD ALONG THE EAST COAST. GIVEN THE DIFFERENCES
BETWEEN MODELS AND LOW CONFIDENCE IN THIS FEATURE WILL KEEP POPS
AT 20 PERCENT OVER THE EASTERN PORTIONS OF THE AREA THROUGH THIS
TIME PERIOD.

&&

.AVIATION...
EXPECT SCT CONVECTION TO IMPACT ALL TERMINALS THIS AFTERNOON AND
EVENING AND THEN BEGIN TO DIMINISH SHORTLY AFTER SUNSET. A MUCH
DRIER AIRMASS FILTERS INTO THE REGION OVERNIGHT WITH LIGHT
NORTHWEST FLOW WHICH SHOULD INHIBIT FOG DEVELOPMENT. DEEP LAYER OF
DRY AIR OVER THE AREA ON SUNDAY WILL SUPPRESS CONVECTION.

&&

.MARINE...
LOW WINDS AND SEAS WILL CONTINUE THROUGH THE FORESEEABLE FUTURE.

&&

.FIRE WEATHER...
THE 12 UTC MOS DEWPOINTS (BOTH MAV AND MET) CAME IN MUCH DRIER
THAN PREVIOUS RUNS...AND JUDGING FROM THE FORECAST SOUNDINGS THIS
LOOKS REASONABLE. WE NOW EXPECT TO REACH RED FLAG CRITERIA SUNDAY
AFTERNOON...AND POSSIBLE MONDAY AS WELL.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  67  99  64  98  70 /  30   0   0   0  10
PANAMA CITY  74  94  72  93  76 /  30  10  10   0  10
DOTHAN       69  97  68  97  71 /  20   0   0   0  10
ALBANY       67  99  69  98  72 /  20   0   0   0  10
VALDOSTA     68  99  67  98  69 /  20   0   0   0  10
CROSS CITY   70  95  70  95  71 /  30  10  10  10  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     FOR THE FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...
     HOUSTON.

     RED FLAG WARNING FROM 1 PM TO 7 PM CDT SUNDAY FOR THE FOLLOWING
     ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.

GA...RED FLAG WARNING FROM 3 PM TO 8 PM EDT SUNDAY FOR THE FOLLOWING
     ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...
     CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...
     GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
     MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
     THOMAS...TIFT...TURNER...WORTH.

FL...RED FLAG WARNING FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM
     CDT/ SUNDAY FOR THE FOLLOWING ZONES: BAY...CALHOUN...
     DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
     WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
     MADISON...TAYLOR...WAKULLA...WASHINGTON.

     FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     FOR THE FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
     GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
     JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
     WAKULLA...WASHINGTON.

GMZ750...NONE.
GMZ755...NONE.
GMZ770...NONE.
GMZ775...NONE.
&&

LONG TERM...GIBBS
AVIATION...BARRY
REST OF DISCUSSION...FOURNIER
Hazardous weather outlook, Jun 9, 4:35 AM CDT, 10 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
535 AM EDT SAT JUN 9 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-091300-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
535 AM EDT SAT JUN 9 2007 /435 AM CDT SAT JUN 9 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ALABAMA...FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

SUFFICIENT MOISTURE AND INSTABILITY REMAIN IN PLACE ACROSS
PORTIONS OF THE AREA TODAY TO GENERATE SCATTERED THUNDERSTORMS
THIS AFTERNOON. THE BEST CHANCES FOR SHOWERS AND THUNDERSTORMS TO
DEVELOP WILL BE OVER SOUTHWEST AND SOUTH-CENTRAL GEORGIA...THE
FLORIDA BIG BEND...AND THE EASTERN PANHANDLE. A FEW OF THE STORMS
MAY BE STRONG THIS AFTERNOON WITH SMALL HAIL...GUSTY WINDS...AND
FREQUENT CLOUD-TO-GROUND LIGHTNING. THESE SHOWERS WILL CONTINUE
INTO THE EARLY EVENING HOURS.

THERE IS A MODERATE RISK OF RIP CURRENTS TODAY AT PANHANDLE AND
BIG BEND BEACHES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

GIBBS

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 2:36 PM CDTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more24 hr
Jun 9, 6:23 PM CDTSevere Thunderstorm WarningTAEHolmes, Jackson37 min
Jun 9, 6:40 PM CDTSevere Thunderstorm WarningTAEJackson35 min
Jun 8, 7:42 PM CDTFlash Flood WarningTAELee, Randolph, Terrell63 min

Nearby

Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Red Flag Warnings in Alabama, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.